# SDR 95ZZZW361

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 990
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON FRAME BS 990 LOWER FLANGE AND AFT SIDE SHEER CLIPS.  ALSO, STRINGERS BETWEEN 30 AND 28L.  INSTALLED BETWEEN STRINGER 28L AND 30L ANGLE REPAIR AS PER SRM 51-40-3 2024-T3 .071 7.5 INCHES BY 3.5 INCHES.  REPLACED CLIPS PER SRM 51-30-2.  TOTAL CYCLES 29,235.  (W)
